# SDR JJBA20170714019

- Difficulty date: July 14, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N11176
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500881
- Aircraft time: 32,832 hours, 20,362 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMER EXIT ROW 18 LIGHT INOPERATIVE.  FOUND A LOOSE CONNECTION TO LIGHT ASSY . SECURED THE WIRES.  OPS CHECKED GOOD.
